The prednisone was to be taken once a day three pills at once to complete the bottle of 21 pills. Monday was the last dose but, not feeling 100 %. Anyone else have this problem? If so, when did it go away?
30 Oct 2010
Erectile dysfunction is not a known side effect of prednisone. It can however manifest due to other underlying conditions. If the problem hasn't resolved by now please see your doctor.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on prednisone several times & never felt this way. I guess, no coffee ..Anyone have any suggestions ? Also, what is normal course for ...
1 answer • 17 May 2010
i took viagra and started the sexual intercourse an hour later and there was not full erection ( the penis was not hard enough )
1 answer • 11 Oct 2010
Last Tuesday I was told I had bronchitis and given an injection of prednisone at the doctor's office
... and sent home with 5 days of two 20 mg pills. I started my period that same day. Well, 5 days of antibiotics and the prednisone still I ...
2 answers • 23 Feb 2014
I am tapering off prednisone and have the feeling of swelling in my throat. It is like I have something stuck in my throat or like my neck is ...
0 answers • 28 Apr 2015
While in intercourse has trouble keeping it up and has been dry ogasoms with out full erection. The last couple day had poor diet and lack of sleep ...
2 answers • 14 Jun 2015